A note on propositional proof complexity of some Ramsey-type statements

Krajíček Jan



Název
A note on propositional proof complexity of some Ramsey-type statements
Autor
lupa Krajíček Jan MU-W - Matematický ústav AV ČR, v. v. i.
Zdroj.dok.
lupa Archive for Mathematical Logic. Roč. 50, 1-2 (2011), s. 245-255
Vyd.údaje
11 s.
Poznámky
MSM0021620839
Druh dok.
J
Jazyk dok.
eng
Země vyd.
DE
Klíč.slova
proof complexity * Ramsey theorem * resolution
URL
http://www.springerlink.com/content/q27255801x225772/
Databáze
zj - Článek v odborném časopise
URL
http://www.springerlink.com/content/q27255801x225772/
Trvalý link
http://hdl.handle.net/11104/0203666